# SDR AU000536

- Difficulty date: June 19, 2000
- Submitted: August 4, 2000
- Operation: General aviation
- Make and model: Fokker F.27MK 600
- Engine: Rroyce DART5327
- Propeller: Rotol R1934304
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Bearing
- Part number: DRG152866
- Condition: Failed
- Location: Engine Gearbox
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(AUS) RT ENGINE ACCESSORY GEARBOX INPUT BEARING FAILED ALLOWING OIL TOLEAK OUT OF CASE.
